MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-P
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The failed iv sets have been sent to the contract supplier for evaluation on 03/17/2017.The manufacturer is still waiting for the results.
 
Event or Problem Description
The user reported that leakage of an iv set occurred past the roller clamp."the bags with tubing attached were hung with both pump clamp and lower roller clamp closed, and overnight all contents of the bags leaked past the closed clamps again." it is an issue with roller clamp not working properly during testing.No patient was involved in this case.
 
Additional Manufacturer Narrative
Zyno medical has received the investigation report from the contract manufacturer on 04/25/2017.The user-reported complaint was not confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00074).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6432726
Report Number3006575795-2017-00074
Device Sequence Number10842221
Product Code FPA
UDI-Device Identifier00814371020181
UDI-Public00814371020181
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-P
Device Lot Number16105861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date05/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1